# SDR GTIA2022052636435

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 7,095 hours, 2,921 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT OBSERVED AT TOP OF DESCENT. APPLIED PROCEDURE FOR ELIMINATION OF ODOR/FUMES. TURNED OFF  PACK 1 AND SMELL DISCIPATTED.-T/S IAW TSM 71-00-00-810-847-A. NO FAULTS OR ODORS AT THIS TIME.
